


default search action
"Orness for real m-dimensional interval-valued OWA operators and its ..."
Laura De Miguel et al. (2019)
- Laura De Miguel, Daniel Paternain, Inmaculada Lizasoain, Gustavo Ochoa, Humberto Bustince:

Orness for real m-dimensional interval-valued OWA operators and its application to determine a good partition. Int. J. Gen. Syst. 48(8): 843-860 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













